VOL. 63 · NO. 2 | April, 2011
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 63 (2), (April, 2011)
No abstract available
Articles
Yoshikata KIDA
J. Math. Soc. Japan 63 (2), 363-417, (April, 2011) DOI: 10.2969/jmsj/06320363
KEYWORDS: the Torelli complex, the complex of separating curves, the Torelli group, the Johnson kernel, 20E36, 20F38
Shouhei HONDA
J. Math. Soc. Japan 63 (2), 419-442, (April, 2011) DOI: 10.2969/jmsj/06320419
KEYWORDS: Ricci curvature, Gromov-Hausdorff convergence, geometric measure theory, 53C20, 53C43
Yutaka HEMMI, Yusuke KAWAMOTO
J. Math. Soc. Japan 63 (2), 443-471, (April, 2011) DOI: 10.2969/jmsj/06320443
KEYWORDS: higher homotopy commutativity, resultohedra, topological monoids, C_k(n)-spaces, 55P48, 52B11, 55P35, 55R35
Szymon M. WALCZAK
J. Math. Soc. Japan 63 (2), 473-502, (April, 2011) DOI: 10.2969/jmsj/06320473
KEYWORDS: foliations, Gromov-Hausdorff topology, Hausdorff leaf spaces, codimension one foliations, 57R32, 53C23
Urtzi BUIJS, Yves FÉLIX, Aniceto MURILLO
J. Math. Soc. Japan 63 (2), 503-524, (April, 2011) DOI: 10.2969/jmsj/06320503
KEYWORDS: mapping space, L_∞ algebra, Quillen model, Rational homotopy theory, 55P62, 54C35‎
Shigeki AKIYAMA, Benoît LORIDANT
J. Math. Soc. Japan 63 (2), 525-579, (April, 2011) DOI: 10.2969/jmsj/06320525
KEYWORDS: self-affine tile, graph directed set, Hausdorff measure, Büchi automata, 28A80, 52C20, 68Q70, 05B45, 28A78, 37F20, 51M20, 54D05
Ivan IZMESTIEV
J. Math. Soc. Japan 63 (2), 581-598, (April, 2011) DOI: 10.2969/jmsj/06320581
KEYWORDS: hyperbolic cone-manifold, infinitesimal isometry, Pogorelov map, 57M50, 52B10
Takuya MIYAZAKI
J. Math. Soc. Japan 63 (2), 599-646, (April, 2011) DOI: 10.2969/jmsj/06320599
KEYWORDS: real analytic Eisenstein series, cohomological representations, confluent hypergeometric functions, Dirichlet series, 11F46, 11F66, 11F30
Messoud EFENDIEV, Yoshitaka YAMAMOTO, Atsushi YAGI
J. Math. Soc. Japan 63 (2), 647-673, (April, 2011) DOI: 10.2969/jmsj/06320647
KEYWORDS: exponential attractors, non-autonomous dynamical system, chemotaxis model, 37L25, 35K57
Kôhei UCHIYAMA
J. Math. Soc. Japan 63 (2), 675-713, (April, 2011) DOI: 10.2969/jmsj/06320675
KEYWORDS: absorption, Transition probability, asymptotic estimate, one dimensional random walk, 60G50, 60J45
Back to Top